# SDR HEEA075486

- Difficulty date: August 21, 2001
- Submitted: September 4, 2001
- Operation: General aviation
- Aircraft: N2149S
- Make and model: Bell 412
- Aircraft serial: 36002
- Aircraft time: 12,880 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Quill
- Part number: 204040379003
- Part serial: A3057
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

QUILL ASSY SEEPING. REPLACED WITH SERVICEABLE PART.
